# SDR UALA2011111406232

- Difficulty date: November 12, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,599 hours, 13,566 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Missing
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSHIELD HEAT TERMINAL CAP F/O WINDSCREEN.  REPLACED CAP.
